# SDR C2XA99IA363

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367120218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND STR 16R CORRODED BETWEEN FRAMES 36 AND 39.  REMOVED AND SPLICED IN NEW SECTION OF STRINGER IAW SRM 53-61-24.  AIRCRAFT APPROVED FOR REUTRN TO SERIVCE.  TAT:  20,397.2  HOURS.  TAC:  23,767.  (X)
